EconPapers    
Economics at your fingertips  
 

Density Weighted Linear Least Squares

Whitney K. Newey and Paul A. Ruud.
Authors registered in the RePEc Author Service: Whitney Newey and Paul A. Ruud

No 94-228, Economics Working Papers from University of California at Berkeley

Abstract: We present asymptotic distribution theory for the inverse-density-weighted quasi-maximum likelihood estimator of semi-parametric index models proposed by Ruud. We also compare the performance of this estimator with the average derivative estimators proposed by Stoker.

Date: 1994-08-01
References: Add references at CitEc
Citations: View citations in EconPapers (5)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: Density Weighted Linear Least Squares (1994) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ucb:calbwp:94-228

Ordering information: This working paper can be ordered from
IBER, F502 Haas Building, University of California, Berkeley CA 94720-1922

Access Statistics for this paper

More papers in Economics Working Papers from University of California at Berkeley University of California at Berkeley, Berkeley, CA USA. Contact information at EDIRC.
Bibliographic data for series maintained by Christopher F. Baum ().

 
Page updated 2025-04-01
Handle: RePEc:ucb:calbwp:94-228